Advertisement

Almost Oscillatory Solutions of Second Order Difference Equations of Neutral Type

  • Robert Jankowski
  • Ewa SchmeidelEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 94)

Abstract

By means of Riccati technique, we establish some new oscillation criteria for difference equations of neutral type in terms of the coefficients. The results are illustrated by examples.

Keywords

Second-order difference equation Superlinear Sturm-Liouville difference equation Oscillation Riccati technique 

References

  1. 1.
    Agarwal, R.P.: Difference Equations and Inequalities. Theory, Methods, and Applications. Second edition, Monographs and Textbooks in Pure and Applied Mathematics, vol. 228, Marcel Dekker, Inc., New York (2000)Google Scholar
  2. 2.
    Agarwal, R.P., Bohner, M., Grace, S.R., O’Regan, D.: Discrete Oscillation Theory. Hindawi Publishing Corporation, New york (2005)CrossRefzbMATHGoogle Scholar
  3. 3.
    Agarwal, R.P., Wong, P.J.Y.: Advanced Topics in Difference Equations. Kluwer Academic Publishers, Dordrecht (1997)CrossRefzbMATHGoogle Scholar
  4. 4.
    Elaydi, S.N.: An Introduction to Difference Equations. Third edition. Undergraduate Texts in Mathematics, Springer, New York (2005)Google Scholar
  5. 5.
    Grace, S.R., Lalli, B.S.: Oscillatory and asymptotic behavior of solutions of nonlinear neutral-type difference equations. J. Aust. Math. Soc. Ser. B 38, 163–171 (1996)CrossRefGoogle Scholar
  6. 6.
    Kelley, W.G., Peterson, A.C.: Difference Equations: an Introduction with Applications. Academic Press, San Diego (2001)Google Scholar
  7. 7.
    Kocić, V.L., Ladas, G.: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications. Mathematics and Its Applications, vol. 256, Kluwer Academic Publishers Group, Dordrecht (1993)Google Scholar
  8. 8.
    Lalli, B.S., Grace, S.R.: Oscillation theorems for second order neutral difference equations. Appl. Math. Comput. 62, 47–60 (1994)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Lalli, B.S., Zhang, B.G.: On existence of positive solutions and bounded oscillations for neutral difference equations. J. Math. Anal. Appl. 166, 272–287 (1992)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Luo, J.W., Bainov, D.D.: Oscillatory and asymptotic behavior of second-order neutral difference equations with maxima. J. Comput. Appl. Math. 131, 333–341 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Medina, R., Pinto, M.: Asymptotic behavior of solutions of second order nonlinear difference equations. Nonlinear Anal. 19, 187–195 (1992)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Migda, M.: Asymptotic behavior of solutions of nonlinear delay difference equations. Fasciculi Math. 31, 57–62 (2001)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Migda, J., Migda, M.: Asymptotic properties of the solutions of second order difference equation. Archivum Math. 34, 467–476 (1998)zbMATHMathSciNetGoogle Scholar
  14. 14.
    Migda, J., Migda, M.: Asymptotic properties of solutions of second-order neutral difference equations. Nonlinear Anal. 63, e789–e799 (2005)CrossRefzbMATHGoogle Scholar
  15. 15.
    Migda, M., Schmeidel, E., Zba̧szyniak, M.: On the existence of solutions of some second order nonlinear difference equations. Archivum Math. 42, 379–388 (2005)Google Scholar
  16. 16.
    Musielak, R., Popenda, J.: The periodic solutions of the second order nonlinear difference equation. Publ. Mat. 32, 49–56 (1988)CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Saker, S.H.: New oscillation criteria for second-order nonlinear neutral delay difference equations. Appl. Math. Comput. 142, 99–111 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    Saker, S.H.: Oscillation theorems of nonlinear difference equations of second order. Georgian Math. J. 10, 343–352 (2003)zbMATHMathSciNetGoogle Scholar
  19. 19.
    Saker, S.H.: Oscillation of second-order perturbed nonlinear difference equations. Appl. Math. Comput. 144, 305–324 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Schmeidel, E.: Asymptotic behaviour of solutions of the second order difference equations. Demonstratio Math. 25, 811–819 (1993)MathSciNetGoogle Scholar
  21. 21.
    Schmeidel, E., Zba̧szyniak, Z.: An application of Darbo’s fixed point theorem in investigation of periodicity of solutions of difference equations. Comput. Math. Appl. 64, 2185–2191 (2012)Google Scholar
  22. 22.
    Thandapani, E., Arul, R., Graef, J.R., Spikes, P.W.: Asymptotic behavior of solutions of second order difference equations with summable coefficients. Bull. Inst. Math. Acad. Sinica 27, 1–22 (1999)zbMATHMathSciNetGoogle Scholar
  23. 23.
    Thandapani, E., Vijaya, M., Győri, I.: New oscillation criteria for forced superlinear neutral type difference equations, preprint.Google Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Technical University of Lodz, University of BialystokBialystokPoland
  2. 2.University of BialystokBialystokPoland

Personalised recommendations